They should I took it for a week and this medicine caused a lot of health issues with me.
I can't see it going anywhere. The FDA has been following this one and several others for the potential for heart disease from long term use. This has been going on for years now. What did it do to you? You've got to remember that many people take these meds successfully and they are going to have to take all that into account.
One should never use any drug lightly. They all have potential side effects and there is no way to know who gets mild ones and who gets severe ones. The majority of people have no side effects! It can be devastating if you are one of the unlucky ones so that's why using a drug should never be taken lightly.
- Oxaprozin Information for Consumers
- Oxaprozin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxaprozin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2010 • 1 answer
Posted 30 Oct 2011 • 1 answer
Posted 6 Jan 2012 • 4 answers
Posted 13 Mar 2012 • 1 answer
Oxaprozin - I have been on the medication for a week or so and I am having serious stomach issues. I
Posted 10 Dec 2012 • 2 answers